# SDR SWAA2012041603157

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N311AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 19,247 hours, 8,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 301404
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS MISSING AT ROW 1.  INSTALLED EEPLS PER MM.
